# SDR CA070417002

- Difficulty date: April 17, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 4,659 hours
- Engine: Pwa CWASP
- Propeller: Hamstd 43E60
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 2151500080680
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DAMAGE FOUND TO BOTH AILERONS ON THE (2) FIRST CENTER HINGE RIBS ASSEMBLY, ADJACENT TO THE FIXED STOPS.  A/C HOURS;  4658.7, CYCLES;   2973  (TC NR 20070417002)
